# SDR SWAA2025032709982

- Difficulty date: March 27, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 45,479 hours, 27,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD CABIN EXIT ILLUMINATION LENSE MISSING<[01] INSTALLED OVERHEAD CABIN EXIT LENS; PER AMM 33-51-01
